# SDR RAIA00704063

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 8,182 hours, 7,817 cycles
- Engine: Allsn AE3007A
- Engine time: 8,182 hours, 7,817 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Leaking
- Location: Nr 1 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT NR 8012-ORD-ENGINE NR 1 LOW OIL PRESSURE EICAS MESSAGE ENGINE NR 1 QUANITY LOW.  MAINTENANCE REMOVED AND REPLACED NR 1 GENERATOR CARBON SEAL.  NO LEAKS NOTED AT THIS TIME.
